# SDR UIEA2020033100613

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,861 hours, 12,955 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SPIKES ON THE RH SYSTEM( PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST. NO FAULTS NOTED AT THIS TIME. LH & RH SYSTEM OPS CHECK GOOD AT THIS TIME IAW AMM 34-43-00. )
